# SDR GTIA2023060937251

- Difficulty date: June 8, 2023
- Submitted: June 10, 2023
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 30,577 hours, 13,689 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Part number: D54618740200
- Condition: Gouged
- Location: Pylon 1
- Part time: 30,577 hours, 13,689 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND PYLON #1 BTW RIB 8-9 I/B WITH A GOUGE RAF # 2998990-01 OPEN.-VERIFIED NR #5001240972-0010 AND TC #1004009463-0010. REPAIR HAS BEEN DONE AS PER SPIRIT EA 5452-2314 REV. 00.
